# SDR HEEA0012779

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Damaged
- Location: M/R
- Part time: 5,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF INBOARD ABRASION STRIP MISSING ON THE TOP OUTBOARD END OF M.R BLADE.
